# SDR COMA0560813

- Difficulty date: January 16, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 19,396 hours, 18,405 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Warning Light
- Condition: Illuminated
- Location: Idg Oil System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5151- GENERATOR NR 2 CAUTION.  SERVICED THE IDG OIL SYSTEM.
